# SDR ASMF20161216010

- Difficulty date: November 13, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 12,145 hours, 1,591 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 530049
- Part serial: 28135014
- Condition: Failed
- Location: Left
- Part time: 12,141 hours, 1,589 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING START ENGINES, THE LEFT ENGINE AUTO STAR SYSTEM FAILED. MAINTENANCE PERSONNEL PERFORMED REVISION TO AUTO STAR SYSTEM, DETECTING THE EICAS MESSAGE FAIL, MAINTENANCE CODE 28-19217 AND THE CIRCUIT BREAKER C2822803 POPPED; THE FIM DMC-787-A-28-20-F2-E9A-421A-A PROCEDURE WAS PERFORMED, DETECTING LEFT FUEL SHUTOFF VALVE ACTUATOR FAILED; SO THE LEFT FUEL SHUTOFF VALVE ACTUATOR WAS REPLACED IAW AMM DMC-B787-A-28-22-02-00A-520A-A AND OPERATIONAL TEST WAS PERFORMED IAW AMM DMC-B787-A-28-22-02-00A-720A-A, TESTED CORRECT.
